Skip to main content

Yuliy Baryshnikov

Profile picture for Yuliy Baryshnikov

Contact Information

Department of Mathematics
259 Altgeld Hall, MC-382
1409 W. Green Street
Urbana, IL 61801
Director of Graduate Studies, Professor of Mathematics and Electrical and Computer Engineering

Research Interests

Applied topology, stochastic models, dynamical systems, analytic combinatorics.

Additional Campus Affiliations

Professor, Mathematics
Director of Graduate Studies, Mathematics
Professor, Electrical and Computer Engineering
Professor, Coordinated Science Lab
Professor, Beckman Institute for Advanced Science and Technology

Recent Publications

Baryshnikov, Y. (2023). Around Arrow. Mathematical Intelligencer, 45(3), 224-231.

Baryshnikov, Y., Melczer, S., & Pemantle, R. (Accepted/In press). Asymptotics of Multivariate Sequences IV: Generating Functions with Poles on a Hyperplane Arrangement. Annals of Combinatorics.

Baryshnikov, Y., & Kvalheim, M. D. (2023). Flux in Tilted Potential Systems: Negative Resistance and Persistence. Communications in Mathematical Physics, 400(2), 853-930.

Baryshnikov, Y. (2023). Linear obstacles in linear systems, and ways to avoid them. Advances in Applied Mathematics, 151, Article 102579.

Baryshnikov, Y., & Ghrist, R. (2023). Navigating the Negative Curvature of Google Maps. Mathematical Intelligencer, 45(2), 120-125.

View all publications on Illinois Experts